Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

HOW DOES BEER AFFECT ON LEVER ?

MY HUSBAND DRINKS BEER THREE TIMES IN ONE WEEK. FIRST DAY HE DRINK 5 TO 6 DRINKS (VARY FROM 12 OUNCES TO 16 OUNCES) AND THE OTHER TWO DAYS HE DRINK 2 TO 3 DRINKS . HE HAS BEEN DRINKING FROM THE AGE OF 16. NOW HE IS 34. DOES HIS LEVER AFFECT?
Wed, 11 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi,
Any liquor can produce damage in the liver causing fatty liver or in later stage leading to cirrhosis of liver.
the amount he takes is in larger quantity, so stop taking beer or gradually stop by less amount if he does not stop immediately.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have the same complains like what others say.. I have been suffering from severe headache for one week now.. I went to check my health status but I found the results were normal!! But I forgot to check Hb, the next day I went to check my HB. It was 19. I told the doctor that I used to drink three beer a day!! He said, it could be reason behind!! So give me the exact answer about the relation of HB increase and beer consumption

doctor1 MD

I have been a bipolar for 5 years and got diagnosed last 4month so my dr put me on Zyprexa 2.5mg at night and strattera 40mg 1 tab per day but the problem is that i have been suffering from fatty liver due to the excessive alcohol i have been drinking madly , i have been worried if any of the medication will have any effect on my fatty liver , and how much willthe process for detoxication of fatty liver will take time.

doctor1 MD

I am suffering from fatty lever with sgpt 63. Doctor suggested ursocol 300 two times daily after meal. After taking the drug for 4 days, i am feeling pain in my upper abdomen. Is this pain is due to ursocol? How long i should continue this drug? My mother died due to liver cirrhosis last year? Is it a genetically transmitted disease? Regards, b choudhury, kolkata

Recent questions on  Liver

doctor1 MD

I had 31/2 lobes of my liver removed on July 1, 2013 and a new bile duct made. I do not have cancer. About every 3 weeks I have a very painful bowl movement. I break out in a sweat and am very weak and feel wiped out. I does not seem to be related to what food I have had. I have had these painful B.M every two or three months since the surgery in july When I told my surgren about it he didn t have any help.

doctor1 MD

l have a discomfort quivering intermittent felling like spasms, no pain right about the liver gallblater area. It feels muscular but twitches by itself for several days now. l put my hand over it l can feel it twitch. thought it maybe my back l have alot of thorasic issues, gas ?

doctor1 MD

i have nash liver des and hep c i have a red rash below my belly button on right side my billy rubbins are up i can tell from urn color probley 1800 or better i be here be for try to get obama care still waiting but hurtin on right side and rash is burning itching

doctor1 MD

I am experiencing bad blood circulation...i have been a Vegetarian for over seventeen years...am not overweight...I have also been dealing with a chronic problem for some years now called cattar an extreme sinus problem that sometime drains down into my system...infecting my ears and eyes at times...even my liver ...as i once got Jhondis ...some years ago...but presently the blood circulation problem is what i am most interested in

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...